Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2017 | Published | Journal Article | IST-REx-ID: 256 |

T. D. Browning and S. Prendiville, “Improvements in Birch’s theorem on forms in many variables,” Journal fur die Reine und Angewandte Mathematik, vol. 2017, no. 731. Walter de Gruyter, p. 122, 2017.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Submitted | Journal Article | IST-REx-ID: 271 |

T. D. Browning and S. Prendiville, “Improvements in Birch’s theorem on forms in many variables,” Journal fur die Reine und Angewandte Mathematik, vol. 2017, no. 731. Walter de Gruyter, pp. 203–234.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv